# SDR 06FDEA0553

- Difficulty date: February 6, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: 651929615
- Part serial: NSN
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FORWARD TRUNNION SUPPORT FITTING INBOARD LUG IS GOUGED.  LEFT WING FWD TRUNNION SUPPORT FITTING INBOARD LUG BLENDED, GOUGE IS WITHIN LIMITS PER FED EX EA 7-5710-96571.
